# SDR SWAA2022030404469

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 48,255 hours, 28,489 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E JUST I/B PYLON HOLE #24 HAS SKIN CRACK INDICATION WITH COUNTERSINK INSP 53-00-00 PROC 4 PART 6 OF B737 NDT MANUAL / REPAIRED PER EA 1-757-16034
